RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Sidorov, Stanislav Nikolaevich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:129
Abstract pages:581
Full texts:217
References:86
Candidate of physico-mathematical sciences
E-mail:

http://www.mathnet.ru/eng/person104957
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. S. N. Sidorov, “Inverse problems for a mixed parabolic-hyperbolic equation with a degenerate parabolic part”, Sib. Èlektron. Mat. Izv., 16 (2019),  144–157  mathnet
2. S. N. Sidorov, “Inverse problems for a degenerate mixed parabolic-hyperbolic equation on finding time-depending factors in right hand sides”, Ufimsk. Mat. Zh., 11:1 (2019),  72–86  mathnet; Ufa Math. J., 11:1 (2019), 75–89  isi  scopus
2015
3. S. N. Sidorov, “Nonlocal problems for an equation of mixed parabolic-hyperbolic type with power degeneration”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 12,  55–65  mathnet; Russian Math. (Iz. VUZ), 59:12 (2015), 46–55  scopus
4. K. B. Sabitov, S. N. Sidorov, “Inverse problem for degenerate parabolic-hyperbolic equation with nonlocal boundary condition”, Izv. Vyssh. Uchebn. Zaved. Mat., 2015, 1,  46–59  mathnet; Russian Math. (Iz. VUZ), 59:1 (2015), 39–50  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020